Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 72, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 7, 2014, 3:51 PM CST. It took effect at Nov 7, 2014, 6:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2014, 3:51 PM CST (21:51 UTC)
- In effect from
- Nov 7, 2014, 6:00 PM CST
- Expired
- Nov 8, 2014, 6:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
247 WHUS73 KGRB 072151 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 351 PM CST FRI NOV 7 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT AND SATURDAY... .SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT. BEHIND THE FRONT...WINDS WILL VEER NORTHWEST AND CONTINUE TO BE STRONG AND GUSTY. THESE STRENGTHENING WINDS WILL ALSO BUILD HIGH WAVES. WINDS AND WAVES WILL EASE SATURDAY AFTERNOON AND EVENING. LMZ521-522-541>543-080600- /O.NEW.KGRB.SC.Y.0072.141108T0000Z-141109T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 351 PM CST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST SATURDAY. * WINDS...SOUTHWEST WINDS TO 30 KNOTS CAN BE EXPECTED THIS EVENING BEFORE THE FRONT PASSES. AFTER THE FRONTAL PASSAGE...WINDS WILL CONTINUE TO ABOUT 30 KNOTS...BUT WILL VEER TO BE NORTHWESTERLY. * WAVES...WAVES TONIGHT WILL BE 4 TO 7 FEET. WITH A MORE SIGNIFICANT OFFSHORE COMPONENT TO THE WINDS AFTER BECOMING NORTHWESTERLY...WAVES WILL SLOWLY DIMINISH TO 3 TO 5 FEET SATURDAY. THIS ALSO MEANS THE HIGHEST WAVES WILL TEND TO BE TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
246 WHUS73 KGRB 080320 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 920 PM CST FRI NOV 7 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT AND SATURDAY... .SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT. BEHIND THE FRONT...WINDS WILL VEER NORTHWEST AND CONTINUE TO BE STRONG AND GUSTY. THESE STRENGTHENING WINDS WILL ALSO BUILD HIGH WAVES. LATE TONIGHT AND SATURDAY MORNING...A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE AROUND NORTHERN DOOR COUNTY. WINDS AND WAVES WILL EASE SATURDAY AFTERNOON AND EVENING. LMZ521-522-541>543-081130- /O.CON.KGRB.SC.Y.0072.000000T0000Z-141109T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 920 PM CST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS CAN BE EXPECTED THIS EVENING BEFORE THE FRONT PASSES. AFTER THE FRONTAL PASSAGE... WINDS WILL CONTINUE TO ABOUT 30 KNOTS...BUT WILL VEER TO BE NORTHWESTERLY. A FEW GALE FORCE GUSTS TO AROUND 35 KNOTS ARE POSSIBLE...PARTICULARLY IN THE WATERS AROUND NORTHERN DOOR COUNTY. * WAVES...WAVES TONIGHT WILL BE 4 TO 7 FEET. WITH A MORE SIGNIFICANT OFFSHORE COMPONENT TO THE WINDS AFTER BECOMING NORTHWESTERLY...WAVES WILL SLOWLY DIMINISH TO 3 TO 5 FEET SATURDAY. THIS ALSO MEANS THE HIGHEST WAVES WILL TEND TO BE TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
500 WHUS73 KGRB 081049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 449 AM CST SAT NOV 8 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY... .NORTHWEST WINDS WILL BE ON THE INCREASE THIS MORNING IN THE WAKE OF A COLD FRONT. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE AROUND NORTHERN DOOR COUNTY. THE STRONG WINDS WILL BUILD HIGH WAVES. WINDS AND WAVES WILL EASE LATE TODAY INTO THIS EVENING. LMZ521-522-541>543-081900- /O.CON.KGRB.SC.Y.0072.000000T0000Z-141109T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 449 AM CST SAT NOV 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...WINDS BECOMING NW TO 30 KNOTS...WITH A FEW GALE FORCE GUSTS TO AROUND 35 KNOTS POSSIBLE...PARTICULARLY OVER THE WATERS AROUND NORTHERN DOOR COUNTY. * WAVES...WAVES 3 TO 6 FEET...BUT HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
412 WHUS73 KGRB 081626 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1026 AM CST SAT NOV 8 2014 ...GUSTY WINDS AND HIGH WAVES THROUGH THIS EVENING... .GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING...IN THE WAKE OF A COLD FRONT. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE AROUND NORTHERN DOOR COUNTY. WINDS AND WAVES WILL EASE LATER ON THIS EVENING. LMZ521-522-541>543-090000- /O.CON.KGRB.SC.Y.0072.000000T0000Z-141109T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1026 AM CST SAT NOV 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...WINDS NW TO 30 KNOTS...WITH A FEW GALE FORCE GUSTS TO AROUND 35 KNOTS POSSIBLE...PARTICULARLY OVER THE WATERS AROUND NORTHERN DOOR COUNTY. * WAVES...WAVES 3 TO 6 FEET...BUT HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
208 WHUS73 KGRB 082150 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 PM CST SAT NOV 8 2014 ...GUSTY WINDS AND HIGH WAVES THROUGH THIS EVENING... .GUSTY NORTHWEST WINDS ARE SLOWLY DIMINISHING...BUT WILL CONTINUE THROUGH THIS EVENING IN THE WAKE OF A COLD FRONT. WINDS AND WAVES WILL CONTINUE TO EASE INTO THE EVENING. LMZ521-522-541>543-090000- /O.CON.KGRB.SC.Y.0072.000000T0000Z-141109T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 350 PM CST SAT NOV 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...WINDS NW 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * WAVES...WAVES 2 TO 4 FEET...HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
648 WHUS73 KGRB 090005 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 605 PM CST SAT NOV 8 2014 ...SMALL CRAFT ADVISORY EXPIRES... .WINDS AND WAVES HAVE FALLEN BELOW LEVELS HAZARDOUS TO SMALL CRAFT...AND THE SMALL CRAFT ADVISORY IS ALLOWED TO EXPIRE. LMZ521-522-541>543-090115- /O.EXP.KGRB.SC.Y.0072.000000T0000Z-141109T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 605 PM CST SAT NOV 8 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AROUND THE BAY AND LAKESHORE HAVE DIMINISHED TO AROUND 10 KNOTS...WITH 10 TO 20 KNOT GUSTS. WAVE OBSERVATIONS ARE ALSO BELOW 4 FEET. WINDS OVER THE OPEN WATERS OF LAKE MICHIGAN ARE STILL ABOVE 20 KNOTS...WITH 5 FOOT WAVES...SO BOATERS WILL STILL WANT TO EXERCISE CAUTION WITH INCREASING DISTANCE FROM THE SHORE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 2:58 PM CST, 53 minutes earlier.
Area forecast discussion, Nov 7, 2:58 PM CST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 258 PM CST FRI NOV 7 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 258 PM CST FRI NOV 7 2014 STRONG FORCING ASSOCIATED WITH WAA...A 40 KT LLJ AND THE LFQ OF AN UPPER LEVEL JET WAS GENERATING AN AREA OF LIGHT SNOW OVER NC WI THIS AFTERNOON. PCPN WILL CONTINUE TO SHIFT EAST INTO THE EVG HOURS...AS A DRY WEDGE AROUND 850 MB GRADUALLY SATURATES. PCPN TYPE WILL BECOME A REAL BEAR TONIGHT...AS WARM AIR LIFTS NORTH AHEAD OF THE APPROACHING COLD FRONT...BUT IS THWARTED SOMEWHAT BY EVAPORATIVE COOLING/WET BULB EFFECT. IN ADDITION... DRY AIR IN THE MID-LEVELS WILL ARRIVE LATE TONIGHT...AND STRIP ICE CRYSTALS OUT OF THE SHALLOWING SATURATED LAYER. BEST CHANCE OF ACCUMULATING SNOW WILL BE ACROSS FAR NORTHERN AND NE WI... WHERE ACCUMS AROUND 2 INCHES ARE POSSIBLE BEFORE A RAIN/SNOW MIX DEVELOPS OVERNIGHT. AMOUNTS WILL DROP OFF QUICKLY FARTHER SOUTH...WITH LESS THAN A HALF INCH EXPECTED TOWARD WAUSAU AND KESHENA...AND LITTLE OR NO ACCUMULATION IN CENTRAL WI...AND THE BAYSHORE...FOX VALLEY AND LAKESHORE AREAS. HAVE NOT ADDED IT TO THE FCST DUE TO LACK OF CONFIDENCE...BUT THERE COULD BE A BRIEF PERIOD (AN HOUR OR TWO) OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE OVER NC WI LATE TONIGHT. STRONG NW WINDS WILL DEVELOP IN THE WAKE OF THE COLD FRONT LATE TONIGHT INTO SATURDAY...WITH GUSTS TO 25 TO 35 MPH EXPECTED... WITH LOCALLY HIGHER GUSTS OVER DOOR COUNTY. PCPN WILL END EARLY SATURDAY OVER EASTERN WI...WITH JUST SOME SCT LIGHT LAKE-EFFECT SNOW SHOWERS OVER FAR NC WI UNTIL ABOUT MIDDAY. PARTIAL CLEARING IS EXPECTED DURING THE AFTERNOON. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 258 PM CST FRI NOV 7 2014 A QUICK MOVING FRONT WILL SWEEP ACROSS THE STATE BETWEEN 00Z-06Z ON SATURDAY NIGHT AND BRING A CHANCE OF LIGHT SNOW TO NORTH CENTRAL WI SATURDAY NIGHT AND A SLIGHT CHANCE OF LIGHT SNOW ALONG THE LAKESHORE. THE CHANCE OF LIGHT SNOW CONTINUES INTO SUNDAY MORNING...WITH A TRANSITION TO RAIN CHANCES BY AFTERNOON AS TEMPERATURES WARM THROUGH THE MORNING WITH LIGHT SOUTHWEST WINDS. 1-2 INCHES OF SNOW ARE POSSIBLE WEST AND NORTH OF THE FOX VALLEY. MODELS ARE IN BASIC AGREEMENT ON THE DEVELOPMENT AND TIMING OF A LOW PRESSURE SYSTEM OVER THE PLAINS STATES AND MIDWEST ON MONDAY. THE WEST-EAST SWATH OF SNOW EXPECTED ACROSS WI ON MONDAY HAS BEEN SHIFTED A LITTLE MORE NORTH FROM THE PREVIOUS MODEL RUN...BUT THIS IS A SPECULATIVE CHANGE AT THREE DAYS OUT. WHAT IS IMPORTANT IS THE OVERALL AGREEMENT BETWEEN MODELS AND CONSISTENCY OVER THE PAST 24 HOURS...CONFIDENCE IS RELATIVELY HIGH WITH REGARD TO THIS SYSTEM DELIVERING THE FIRST SIGNIFICANT SNOWFALL AMOUNTS OF THE SEASON TO THE STATE. TEMPERATURES WILL BE COLD ENOUGH FOR MONDAY PRECIPITATION TO BE ALL SNOW. CHANCES FOR LAKE EFFECT MAY LINGER IN THE NORTH AND/OR EAST AS MUCH COLDER AIR MOVES IN ON MONDAY. HIGH TEMPERATURES DURING THE UPCOMING WORK WEEK WILL LIKELY BE AT LEAST 10 DEGREES BELOW NORMAL. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1147 AM CST FRI NOV 7 2014 AN ALBERTA CLIPPER LOW PRESSURE SYSTEM WILL TRACK NORTH OF THE REGION TONIGHT...AND PULL A COLD FRONT THROUGH THE REGION. A FEW LIGHT SHOWERS ARE EXPECTED THIS AFTERNOON...WITH A MIX OF LIGHT RAIN AND SNOW ANTICIPATED TONIGHT. MVFR AND SPOTTY IFR CONDITION WILL ACCOMPANY THE STEADIER PCPN. THE PCPN WILL TAPER OFF AFTER THE COLD FRONT MOVES LATER TONIGHT...BUT MVFR CIGS MAY LINGER FOR MUCH OF SATURDAY MORNING. GUSTY NW WINDS WILL DEVELOP LATE TONIGHT AND EARLY SATURDAY...AS COLDER AIR POURS INTO THE REGION IN THE WAKE OF THE FRONTAL PASSAGE. && .MARINE... ISSUED AT 258 PM CST FRI NOV 7 2014 ANOTHER SMALL CRAFT ADVISORY WILL BE ISSUED FOR TONIGHT AND SATURDAY... WITH GUSTY S-SW WINDS DEVELOPING IN ADVANCE OF A COLD FRONT THIS EVENING...FOLLOWED BY GUSTY NW WINDS AFTER THE COLD FRONT MOVES THROUGH LATE TONIGHT. THERE COULD BE A BRIEF PERIOD OF GALE FORCE GUSTS OVER THE NORTHERN MARINE AREAS SATURDAY MORNING...BUT A STRONG SMALL CRAFT ADVISORY LOOKS TO BE THE WAY TO GO RIGHT NOW. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......JKL/ML AVIATION.......KIECKBUSCH MARINE.........KIECKBUSCH
Hazardous weather outlook, Nov 7, 3:12 PM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 312 PM CST FRI NOV 7 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 312 PM CST FRI NOV 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HAZARDOUS TRAVEL IS POSSIBLE OVER NORTHERN WISCONSIN TONIGHT... AS A COLD FRONT BRING SNOW ACCUMULATIONS OF 1 TO 2 INCHES NORTH OF A LINE FROM TOMAHAWK TO CRIVITZ. THE SNOW WILL MIX WITH RAIN OVERNIGHT. PERSONS WITH TRAVEL PLANS OVER NORTHERN WISCONSIN TONIGHT SHOULD USE CAUTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE MAY BE A MINOR ACCUMULATION OF SNOW ACROSS MUCH OF THE AREA SATURDAY NIGHT INTO SUNDAY...WHICH COULD RESULT IN HAZARDOUS TRAVEL CONDITIONS. THE FIRST SIGNIFICANT SNOW FOR CENTRAL AND NORTHEAST WISCONSIN IS POSSIBLE MONDAY AND MONDAY EVENING. THERE IS A POTENTIAL FOR SEVERAL INCHES OF SNOW...WHICH WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. IF YOU HAVE TRAVEL PLANS EARLY NEXT WEEK PLEASE STAY TUNED FOR THE LATEST FORECASTS OF THIS POTENTIAL EARLY WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-082115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 312 PM CST FRI NOV 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT GUSTY SOUTH TO SOUTHWEST WINDS WILL VEER NORTHWEST LATE TONIGHT AS A COLD FRONT MOVES THROUGH THE REGION. A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY GUSTY NORTHWEST WINDS WILL CONTINUE ON SATURDAY. GUSTS MAY APPROACH GALE FORCE DURING THE MORNING HOURS. TSK/JKL/ML
In the hours before
Special weather statement, Nov 7, 3:14 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 314 PM CST FRI NOV 7 2014 WIZ005-010>013-018-019-021-073-080000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...CRIVITZ 314 PM CST FRI NOV 7 2014 ...ACCUMULATING SNOW OVER NORTHERN WISCONSIN TONIGHT... LIGHT SNOW WILL OVERSPREAD NORTHERN WISCONSIN LATE THIS AFTERNOON...THEN CONTINUE OFF AND ON THROUGH THE EVENING HOURS. THE SNOW SHOULD MIX WITH RAIN FROM WEST TO EAST DURING THE OVERNIGHT HOURS. TOTAL ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED NORTH OF A LINE FROM TOMAHAWK TO CRIVITZ...WITH THE HIGHEST AMOUNTS ANTICIPATED NEAR THE UPPER MICHIGAN BORDER. PERSONS WITH TRAVEL PLANS OVER NORTHERN WISCONSIN TONIGHT SHOULD BE PREPARED FOR LOCALLY HAZARDOUS DRIVING CONDITIONS. KIECKBUSCH
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.